# SDR DALA2025070104953

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 100,645 hours, 46,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 669 SEAT MOUNTED EMERGENCY LIGHTS FROM 23-26 INOP.   REPLACED BATTERY CHARGER AT M10567 PER B757 AMM 33-51, FOUND WIRE AT SEAT 23D PINCHED, REPAIRED PER B757 SWPM 20-10. OPS CHKS GOOD. (6757366)
